# SDR DALA2025012300561

- Difficulty date: January 15, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 78,780 hours, 10,424 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Repair
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 DENT WAS FOUND ON AN EXISTING REPAIR TO THE L4 DOOR LOWER AFT CORNER. CORRECTIVE ACTION: NEW REPAIR INSTALLED PER DELTA ERA 623513-14. (0762860)
